# SDR HAIHEEA9579

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: FTA017521
- Condition: Cracked
- Location: Main Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR UNBONDED SNAPS, CRACKED SEAMS AND WORN MATERIAL AT SNAP LOCATION.
